U.S. doctors online nowAsk doctors free
Saudi Arabia
A member asked:

Used retin a (tretinoin) on penis head, skin got burned but now healed. noticing small dark spots on penis head. how to cure this please help!!

1 doctor answer1 doctor weighed in
Dr. Gregory Lewis
Urology 45 years experience
See below: Not unusual to have either residual hypo- or hyperpigmenation of the penis (shaft or glans) after treatment or resolution of any type of infection, inflammation, or irritation. Such pigmentation tends to return toward normal with time (months to years). Trying to normalize these areas with various topicals sometimes delay rather than enhances the process. Recommend see a dermatologist if concerned
Created for people with ongoing healthcare needs but benefits everyone.

Related questions

A 48-year-old female asked:
Been using Retin A (tretinoin) for months, dark spots are still there and fine lines and wrinkles are worse. Why? How can i fix my skin back to yhe way it was. Ty
Dr. Al Hegab
Dr. Al Hegabanswered
Allergy and Immunology 41 years experience
Retin A (tretinoin): Is mainly prescribed for acne, not sure if it can be used for dark spots, ? off-label indication, in theory it helps skin rejuvenation, but exact mech... Read More
Created for people with ongoing healthcare needs but benefits everyone.
A 20-year-old female asked:
Can I use retin a (tretinoin) on my skin to remove dark spots , and if i can which type I use ?
Dr. Kathleen Gilmore
Urgent Care 27 years experience
Spots off: In combination with a skin lightener such as Hydroquinone you can gradually lighten using tretinoin (Retin A) all over face, and spot treat spots, to ... Read More
Created for people with ongoing healthcare needs but benefits everyone.
A 48-year-old female asked:
Omg, been using retin a (tretinoin) and hydroquinone for 1month. Brown spots are darker and skin is like wind burned. Help what do i do, so very sad and upset.
Dr. Tanya Russo
Pediatrics 26 years experience
Excessive dryness: Applying an oil free hypoallergenic moisturizer after each cleansing with warm water and a gentle pH balanced cleanser can help prevent excessive dryn... Read More
Created for people with ongoing healthcare needs but benefits everyone.
A member asked:
Used retin A (tretinoin) twice on penis head...skin burned, reddish and sore patches. applying Vaseline, moisturizer for 3 days. can I apply Betnovate ointment?
Dr. John Chiu
Allergy and Immunology 58 years experience
Stop: I have no idea why you want to put Retin A (tretinoin) on your penis head since there is no wrinkle there. If anything, try topical hydrocortisone for... Read More
Created for people with ongoing healthcare needs but benefits everyone.
A 48-year-old female asked:
If im using Retin A (tretinoin) and my face has red spots where the skin is flaking off, will the spots go away the more i use it? Thank you.
Dr. Steven Harris
Plastic Surgery 38 years experience
Too much Retin A (tretinoin)?: One of the symptoms of over use of Retin A (tretinoin) is dryness and flaking and a "wind burn" feeling. You might try a milder strength of Retin A (t... Read More
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Mar 19, 2019

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.